MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET HELICAL NANO 1.5MM X 2CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET HELICAL NANO 1.5MM X 2CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0035431520
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to the automated mes system there are controls in the manufacturing process to ensure the product met specifications upon release.The device was received.The reported lot number was not confirmed as the packaging was not returned with the device.During visual inspection, the coil delivery wire was found to be broken/fractured.The main coil was found to be kinked/bent.The main coil was found to be stretched.The suture was noted to be intact.Functional testing was not performed due to damaged coil delivery wire.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.Additional information provided by the customer indicated that the device was prepared/set-up as per the directions for use with continuous flush being implemented.The device was returned for analysis and the main coil was found stretched and kinked/bent.The delivery wire of the coil was found to be broken/fractured.The event appears to be associated with a product that met stryker and design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural or anatomical factors during use.Therefore, an assignable cause of procedural factors will be assigned to the ar code 'main coil difficulty inserting' as reported and as analyzed code 'main coil stretched' and ¿main coil kinked/bent' and to the as analyzed codes 'coil delivery wire broken/fractured during use'.
 
Event or Problem Description
It was reported that during the procedure, physician faced difficulty in pulling the subject coil out of the microcatheter and it got disintegrated and the delivery wire of the subject coil was kinked.The device was returned for analysis and investigation of the device revealed that the delivery wire of the subject coil was fractured/broken during use.No clinical consequences were reported to the patient due to this event.

Brand Name
TARGET HELICAL NANO 1.5MM X 2CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
MDR Report Key12276021
Report Number3008881809-2021-00322
Device Sequence Number20019096
Product Code HCG
UDI-Device Identifier04546540698032
UDI-Public04546540698032
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/13/2023
Device Model NumberM0035431520
Device Catalogue NumberM0035431520
Device Lot Number22368374
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/19/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/08/2021
Initial Report FDA Received Date08/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EXCELSIOR SL-10 MICROCATHETER (STRYKER)